Alert archive / Kansas / Tornado Warnings in 2015
Tornado Warning 10, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Apr 17, 2015, 5:49 PM MDT for Sherman County, Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2015, 5:49 PM MDT (23:49 UTC)
- Expired
- Apr 17, 2015, 6:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Sherman County, KS
The radar
The Goodland radar (KGLD), 23 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 5:55 PM MDT | TORNADO | 11 S Edson, KS | LOCATION APPROXIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 4:37 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904
WFUS53 KGLD 172349
TORGLD
KSC181-180015-
/O.NEW.KGLD.TO.W.0010.150417T2349Z-150418T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
549 PM MDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 615 PM MDT
* AT 549 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 12 MILES SOUTH OF EDSON...MOVING NORTH AT 20
MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3922 10163 3923 10148 3914 10148 3914 10156
TIME...MOT...LOC 2349Z 161DEG 17KT 3915 10153
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
DR1 follow-up statement
921
WWUS53 KGLD 180000
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
600 PM MDT FRI APR 17 2015
KSC181-180015-
/O.CON.KGLD.TO.W.0010.000000T0000Z-150418T0015Z/
SHERMAN KS-
600 PM MDT FRI APR 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR
SOUTHEASTERN SHERMAN COUNTY...
AT 600 PM MDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES SOUTH OF
EDSON...MOVING NORTH AT 20 MPH.
HAZARD...DAMAGING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3922 10163 3923 10148 3916 10148 3916 10158
TIME...MOT...LOC 0000Z 161DEG 17KT 3920 10155
TORNADO...OBSERVED
HAIL...1.25IN
$$
DRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 17, 2:51 PM MDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 17, 2:51 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 251 PM MDT FRI APR 17 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 1226 PM MDT FRI APR 17 2015 UPPER LOW OVER THE CENTRAL ROCKIES THIS AFTERNOON WILL MOVE ONTO THE PLAINS OF EASTERN COLORADO BY SATURDAY AFTERNOON. VORTICITY LOBES ROTATING AROUND IT WILL PROVIDE OCCASIONAL SYNOPTIC SCALE LIFT. ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES ARE ALREADY IN PLACE DUE TO LOW LEVEL SOUTHEASTERLY MOISTURE ADVECTION AND RECENT RAINFALL. INSTABILITY IS THE BIGGEST QUESTION MARK AS FAR AS SEVERE THUNDERSTORMS ARE CONCERNED...SINCE MORNING CLOUDS HAVE BEEN SLOW TO ERODE AND INSOLATION HAS BEEN LIMITED. NONETHELESS...18Z SPC MESOSCALE ANALYSIS INDICATES UP TO 1500 J/KG OF SBCAPE IN EASTERN COLORADO WHICH WILL ONLY INCREASE WITH ANY AFTERNOON HEATING. DEEP LAYER SHEAR ON THE ORDER OF 50-60KTS POSSIBLE BY THIS AFTERNOON...WHICH WILL BE MORE THAN SUFFICIENT FOR SUPERCELLS IF BETTER INSTABILITY CAN MATERIALIZE. THE OTHER CONCERN IS HEAVY RAINFALL...PARTICULARLY IN THE WEST WHERE TWO DAY TOTALS OF 2-3 INCHES AND LOCALLY UP TO 5 INCHES HAS RESULTED IN SATURATED GROUND CONDITIONS AND LOWER FFG VALUES. CONSIDERED A FLASH FLOOD WATCH BUT OVERALL QPF FROM THE HIGHER RESOLUTION SHORT TERM MODELS GENERALLY LESS THAN 0.50 INCHES WITH SOME HIGHER AMOUNTS IN BULLSEYES. AS A RESULT...DO NOT FEEL THERE IS ENOUGH AREAL THREAT TO JUSTIFY A FFW AT THIS TIME. WITH ALL THAT SAID...EXPECTING A ROBUST BAND OF RAIN AND EMBEDDED THUNDERSTORMS TO DEVELOP ACROSS NORTHEAST COLORADO AND LIFT NORTHWARD INTO THE REMAINDER OF THE AREA THIS EVENING. BY THE OVERNIGHT HOURS IT WILL BE IMPACTING MAINLY SOUTHWEST NEBRASKA EXITING TO THE NORTH AND EAST BY 12Z SATURDAY MORNING. PROXIMITY TO THE UPPER LOW SATURDAY AFTERNOON WILL RESULT IN SCATTERED THUNDERSTORM DEVELOPMENT ONCE AGAIN...PRIMARILY IN EASTERN COLORADO THEN SPREADING INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA IN THE AFTERNOON. THE SEVERE SET UP WILL BE SIMILAR TO TODAY WITH EXCELLENT SHEAR BUT QUESTIONABLE INSTABILITY. CLIMATOLOGY ALSO SUGGESTS A TORNADO THREAT WITH A CUT OFF LOW DIRECTLY OVERHEAD. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 251 PM MDT FRI APR 17 2015 ACTIVE PATTERN APPEARS TO PERSIST THROUGHOUT THE EXTENDED FORECAST PERIOD. THERE SHOULD BE A BRIEF LULL IN PRECIPITATION ACTIVITY AS A HIGH PRESSURE RIDGE PASSES THROUGH BEFORE THE NEXT UPPER LEVEL LOW. FORECAST GUIDANCE BEYOND TUESDAY REMAINS MUDDLED BUT STRONGER AGREEMENT WITH UPPER LEVEL PATTERN HAS BEEN NOTED. UNFORTUNATELY.... FRONTAL POSITION AND THUS TEMPERATURES AND THUNDERSTORM/SEVERE WEATHER CHANCES REMAIN UNCERTAIN. BEGINNING WITH SATURDAY NIGHT...SHOWERS/THUNDERSTORMS SHOULD SPREAD ACROSS THE REGION ONCE AGAIN. STRONGEST FORCING SLIDES NORTHEAST OF THE FORECAST AREA BY MIDNIGHT...DRAGGING THUNDERSTORMS WITH IT. A FEW STORMS WILL BE STRONG/SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. MOISTURE CONTENT OF THE ATMOSPHERE WANES SO CURRENTLY NOT THINKING HEAVY RAINS OR FLASH FLOODING IS A LARGER THREAT. THEN...AS THE UPPER LOW PASSES OVERHEAD...A COLD FRONT SURGES SOUTH AS A FINAL DISTURBANCE MOVES IN FROM THE NORTHWEST. ANTICIPATE STRONG NORTHWEST WINDS AND AREAS OF SHOWERS...PERHAPS A FEW SNOW SHOWERS...BEHIND THE FRONT SUNDAY MORNING UNTIL AROUND NOON. SUNDAY NIGHT THROUGH MONDAY...A FEW SHORTWAVE TROUGHS PASS THROUGH THE NORTHWEST FLOW REGIME. COULD SEE A FEW SHOWERS/SNOW SHOWERS DEVELOP AS THIS HAPPENS. GUIDANCE REMAINS IN DISAGREEMENT AND TIMING OF PLACEMENT AND A NOTICEABLE TREND WITH HIGHER PRECIPITATION CHANCES REMAINING SOUTH HAS BEEN OBSERVED. THEREFORE...DO NOT FORESEE ANY WIDESPREAD RAINS WITH THIS POTENTIAL ACTIVITY. A LULL IN CONVECTIVE ACTIVITY FORECAST MONDAY NIGHT INTO WEDNESDAY MORNING. BRIEF UPPER LEVEL RIDGING IS ADVERTISED BY THE CANADIAN...EUROPEAN AND GFS MODELS. IN ADDITION...THE TRI-STATE REGION IS ENVELOPED IN THE WARM SECTOR SO WE SHOULD OBSERVE A WARMING TREND WITH HIGHS IN THE 70S LIKELY BY WEDNESDAY. ALMOST IDENTICAL TO THIS PAST SYSTEM...YET ANOTHER DEEP UPPER LEVEL LOW PRESSURE DEVELOPS OVER THE ROCKIE MOUNTAINS. THIS SYSTEM WILL MOVE AT A SLUGGISH PACE SO YET ANOTHER ROUND OF SHOWERS...THUNDERSTORMS /POSSIBLY SEVERE AND WIDESPREAD BENEFICIAL RAINS IS POSSIBLE. MADE ADJUSTMENTS TO INCREASE POPS. WITH THE LOW HOLDING BACK TO THE WEST FOR SO LONG...FEEL WE SHOULD REMAIN IN THE WARM SECTOR. THE GFS AGGRESSIVELY BRINGS A FRONT THROUGH BUT THIS IS LIKELY OVERDONE. WILL HOLD OFF ON MENTIONING POTENTIAL RAIN/SNOW FOR NOW IN THE EXTENDED DUE TO TEMPERATURE CONCERNS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1117 AM MDT FRI APR 17 2015 LOW CEILINGS WILL GRADUALLY LIFT THROUGH THE AFTERNOON AT BOTH KGLD AND KMCK AND MAY BRIEFLY REACH MVFR IN THE MID OR LATE AFTERNOON HOURS. HOWEVER...THUNDERSTORMS WILL REDEVELOP BY THAT TIME AS UPPER LOW OVER THE CENTRAL ROCKIES CONTINUES TO PROVIDE SYNOPTIC SCALE LIFT. BAND OF RAIN AND EMBEDDED STRONG TO SEVERE STORMS WILL LIFT FROM NORTHEAST COLORADO AND NORTHWEST KANSAS LATE THIS AFTERNOON AND EVENING INTO SOUTHWEST NEBRASKA BY MID TO LATE EVENING. OVERNIGHT...AREAS OF FOG WILL POTENTIALLY REDUCE VISIBILITIES AT BOTH TERMINALS BEFORE BURNING OFF SATURDAY MORNING. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...024 LONG TERM...RRH AVIATION...024
Hazardous weather outlook, Apr 17, 10:32 AM MDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1032 AM MDT FRI APR 17 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1032 AM MDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE REGION IS UNDER SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING EAST OF HIGHWAY 83 IN NORTHWEST KANSAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Apr 17, 3:51 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
351 PM MDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TORNADO 1 SW YUMA 40.11N 102.74W
04/17/2015 YUMA CO TRAINED SPOTTER
WEAK...SHORT-LIVED LANDSPOUT TORNADO. SPOTTER WAS 3 MILES
WEST OF YUMA NEAR HIGHWAY 34...TORNADO WAS AROUND 1-2
MILES SOUTHEAST OF SPOTTERS POSITION. TORNADO LASTED A
MINUTE OR TWO BEFORE DISSIPATION. LANDSPOUT WAS AROUND 2
MILES SOUTHEAST OF SPOTTERS POSITION.
0341 PM FUNNEL CLOUD 7 NNW YUMA 40.22N 102.77W
04/17/2015 YUMA CO TRAINED SPOTTER
FUNNEL CLOUD REPORTED NORTWEST OF YUMA. SPOTTER IS 5
MILES NORTH OF TOWN...LOOKING APPROXIMATELY 4 MILES TO
THE EAST. SPOTTER SAID FUNNEL WAS NEARLY TO THE GROUND
BUT COULD NOT TELL IF IT WAS ON THE GROUND.
&&
RHUSTEDSpecial weather statement, Apr 17, 4:09 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
409 PM MDT FRI APR 17 2015
COZ090-KSZ001-002-NEZ079-172315-
YUMA COUNTY CO-CHEYENNE KS-RAWLINS KS-DUNDY NE-
409 PM MDT FRI APR 17 2015
...BRIEF WEAK TORNADOES POSSIBLE...
CONDITIONS ARE FAVORABLE FOR BRIEF WEAK TORNADO AS STORMS FORM
ACROSS THE AREA. IF THEY ARE TO DEVELOP THEY WOULD BE EXPECTED TO
LAST LESS THAN A MINUTE AND THEREFORE POSE ONLY A LIMITED THREAT.
IF ANY OF THESE WEAK TORNADOES ARE SPOTTED TAKE NECESSARY
PRECAUTIONS TO ENSURE YOUR SAFETY AND THEN PLEASE REPORT THESE TO
THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.
LAT...LON 4044 10205 4035 10205 4035 10133 3960 10133
3958 10198 4003 10279 4044 10278
TIME...MOT...LOC 2200Z 130DEG 25KT 4028 10276 3968 10172
DR/JRMSpecial weather statement, Apr 17, 4:23 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
423 PM MDT FRI APR 17 2015
KSZ027-172300-
WALLACE KS-
423 PM MDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALLACE COUNTY UNTIL
500 PM MDT...
AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALLACE...OR 8 MILES EAST OF SHARON SPRINGS...MOVING NORTHWEST AT 20
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHARON SPRINGS AND WALLACE.
LAT...LON 3912 10199 3914 10161 3914 10152 3903 10148
3890 10148 3876 10168
TIME...MOT...LOC 2223Z 154DEG 17KT 3889 10160
DRSpecial weather statement, Apr 17, 4:54 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 454 PM MDT FRI APR 17 2015 KSZ013-027-172330- WALLACE KS-SHERMAN KS- 454 PM MDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERMAN AND NORTHEASTERN WALLACE COUNTIES UNTIL 530 PM MDT... AT 453 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF SHARON SPRINGS TO NEAR WALLACE...AND MOVING NORTH AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SHARON SPRINGS AND WALLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHWESTERN KANSAS. LAT...LON 3930 10196 3932 10158 3891 10156 3889 10176 TIME...MOT...LOC 2253Z 161DEG 30KT 3908 10173 3896 10166 DR
Special weather statement, Apr 17, 5:43 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT FRI APR 17 2015
COZ090-180000-
YUMA COUNTY CO-
543 PM MDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
600 PM MDT...
AT 542 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF HIGHLAND CENTER...OR 19 MILES NORTH OF YUMA...MOVING
NORTHWEST AT 30 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4044 10248 4038 10244 4027 10263 4038 10278
4044 10278
TIME...MOT...LOC 2342Z 143DEG 28KT 4039 10260
JRMThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:15 PM MDT | Tornado Warning | GLD | Greeley | 30 min |
| Apr 16, 7:40 PM MDT | Tornado Warning | GLD | Greeley, Wichita | 35 min |
| Apr 16, 8:06 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 2 min |
| Apr 16, 8:11 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 43 min |
| Apr 16, 8:59 PM MDT | Special Weather Statement | GLD | Wallace | 46 min |
| Apr 17, 4:09 PM MDT | Special Weather Statement | GLD | Cheyenne | 66 min |
| Apr 17, 4:23 PM MDT | Special Weather Statement | GLD | Wallace | 37 min |
| Apr 17, 4:54 PM MDT | Special Weather Statement | GLD | Wallace | 36 min |
| Apr 17, 5:15 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 30 min |
| Apr 17, 5:35 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 25 min |
Nearby
Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.